"ON THE EXISTENCE AND UNIQUENESS OF SOLUTIONS TO BOUNDARY VALUE PROBLE" by Johnny Henderson, Allan C. Peterson et al.

Mathematics, Department of

 

Document Type

Article

Date of this Version

2004

Citation

Advances in Difference Equations 2004:2 (2004) 93–109

Comments

Copyright © 2004 Hindawi Publishing Corporation

http://dx.doi.org/10.1155/S1687183904308071

Abstract

This work formulates existence, uniqueness, and uniqueness-implies-existence theorems for solutions to two-point vector boundary value problems on time scales. The methods used include maximum principles, a priori bounds on solutions, and the nonlinear alternative of Leray-Schauder.

Share

COinS